Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on the location of zeros of the derivative of a rational function whose zeros and poles are symmetric in a circle


Author: J. L. Walsh
Journal: Bull. Amer. Math. Soc. 45 (1939), 462-470
This work is cited by: Bull. Amer. Math. Soc., Volume 52, Number 4 (1946), 346--347
MathSciNet review: 1564005
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-07012-2